# SDR ASOA201201231

- Difficulty date: March 27, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 19,930 hours, 13,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL HAS CORROSION FWD OF SERVICE DOOR FRAME AT FS 319.   REMOVED AND REPLACED IAW SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.
